Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Eye twitches/jumping with Depakote?Ritch vagen

Posted by Ritch on December 19, 2002, at 21:04:10

In reply to Re: Eye twitches/jumping with Depakote?Ritch, posted by vagen on December 19, 2002, at 8:40:49

> :)
> these twitches are when turn my head really fast, it's like my eyes are going to slide off my face,, or if I am going up stairs pretty fast, and when I am really tired.
>
> Which is most of the time this week.
>
>

You mentioned "turning your head really fast". I didn't really notice the visual disturbance unless I was seeing something out of my *peripheral vision* not being steady. It was like an old movie being played in high school with a 16mm projector that was "stuttering" or "clacking".


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[132549]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:132273
URL: http://www.dr-bob.org/babble/20021217/msgs/132549.html